Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dbstar

Question about course duration

Recommended Posts

Soo a little background... I had mild-moderate acne, got prescribed accutane by my derm at 40mg a day for first month then 80mg a day for the next 5. Im 23, and my weight fluctuates between 150-160 lbs, and I am about 4 1/2 months in, but have taken a total of about 10 days off throughout (one-two days at a time), so my treatment duration is closer to 5 months. I haven't really broke out at all in the past month minus a few pimples here and there that were still under the skin remnants from my horrible IB which lasted pretty much for 3 1/2 months. Lately I have started to feel a bit strange, and generally not great and my derm is a pain to get in to see, so do you think it would be appropriate to stop my treatment early, I know there are quite a few people who go on accutane for only 4-5 months.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×